# SDR R7MR32697

- Difficulty date: January 27, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Aircraft time: 4,185 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 350A37112602
- Condition: Worn
- Location: Swashplate
- Part time: 460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  SCARRED BUSHING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
